# SDR SWAA2022121379461

- Difficulty date: December 7, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 57,452 hours, 34,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBOARD 242AF HAD COMPOSITE PULLED FIBERS ON UPPER SIDE.   EVALUATED DAMAGE,  REPAIRABLE IAW SRM 53-00-50-2R-1, REPAIR 1, TAP TESTED GOOD NO DELAMINATION NOTED.  CLEANED, AND PREPPED IAW SRM 53-00-50-2R-1, PAR 3, STEPS A, C, E, AND J.  BONDED REPAIR PLIES IAW SRM 53-00-50-2R-1, PAR 3, STEPS K, L, AND M. TAP TESTED GOOD.   REPAIRED THE FLOOR BOARD IAW SRM 53-00-50-2R-1.
